# SDR CA100629007

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 71,590 hours
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS NOTED, EMITTING FROM IFE WIRE BUNDLE SECTION ADJACENT PANEL AE0224 NEAR PANEL 37 AND TR-4 CB FOUND POPPED.  FOUND WIRE ARCING AND SHORT TO CLAMP NEAR BOTTOM OF PANEL AE0224.  BUNDLE OPENED, CLEANED AND INSPECTED. REF DWG EH1986: WIRE EHI986-305-12WHT SHORTING TO CLAMP.  ADJACENT WIRES FOUND ONLY TO HAVE SUPERFICIAL UNPENETRATING DAMAGE TO INSULATION.  EHL986-30512WHT REPAIRED WITH SEALED SPLICE IAW SWPM20-30-12.  ADJACENT: WIRES CLEANED AND PROTECTED WITH TAPE IAW SWPM 20-10-13. DAMAGED CLAMP REPLACED," BUNDLE RESECURED, TRU NR 4 AND SYSTEM CHECKED SERVICEABLE IAW AMM SUPP 44-22-04.
